HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 22 no. 1-2 : [9]

検索結果表示: 1 - 9 / 9
資料種別著者タイトル別タイトル掲載誌等掲載誌等別名発行日
bulletin (article)Shirota, TairaOn the propagation speed of hyperbolic operator with mixed boundary conditions-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Kimura, HiroshiA remark on doubly transitive groups-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Fujimura, ShigeyoshiOn Riemannian Manifolds Satisfying the Condition R(X Y)R=O-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Fujimura, ShigeyoshiOn Riemannian Manifolds Admitting a Certain Transformation-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Koshikawa, HiroakiA remark on the Steenrod representation of B(Zp X Zp)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Kobayashi, KazuakiOn homotopically trivial links-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Hasegawa, IzumiOn the sectional curvatures and the Euler-Poincaré characteristic of a Riemannian manifold-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Yoshikawa, AtsushiOn perturbation of closed operators in a Banach space-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
bulletin (article)Muramori, TakeoGeneralized Minkowski formulas for closed hypersurfaces in a Riemannian manifold-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1972年
検索結果表示: 1 - 9 / 9

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学